Homological mirror symmetry for Calabi–Yau hypersurfaces in projective space

Nick Sheridan

Research output: Contribution to journalArticlepeer-review

52 Scopus citations


We prove Homological Mirror Symmetry for a smooth (Formula presented.) (for example, (Formula presented.) is the quintic threefold). The main techniques involved in the proof are: the construction of an immersed Lagrangian sphere in the ‘(Formula presented.)-dimensional pair of pants’; the introduction of the ‘relative Fukaya category’, and an understanding of its grading structure; a description of the behaviour of this category with respect to branched covers (via an ‘orbifold’ Fukaya category); a Morse–Bott model for the relative Fukaya category that allows one to make explicit computations; and the introduction of certain graded categories of matrix factorizations mirror to the relative Fukaya category.

Original languageEnglish (US)
Pages (from-to)1-186
Number of pages186
JournalInventiones Mathematicae
Issue number1
StatePublished - Jan 2014

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Homological mirror symmetry for Calabi–Yau hypersurfaces in projective space'. Together they form a unique fingerprint.

Cite this